# SDR DALA13012376304

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 98,857 hours, 12,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION,  FOUND HOLE DAMAGE ONE ON BS 1200 TENSION TIE RT SIDE AFT C-CHANNEL.  TENSION TIE REPAIRED IAW SRM 53-40-30, REPAIR 1.
